MathSciNet Relay Station
MathSciNet bibliographic data
MR1986802 (2004h:65107) 65N06 (35J25 65N12 65N15)
Liu, Xu-Dong; Sideris, Thomas C. Convergence of the ghost fluid method for elliptic equations with interfaces. Math. Comp. 72 (2003), no. 244, 1731–1746 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement